Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328601] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Review of chains and cochains, in Progress in Mathematics, vol. 298 (January, 2012), pp. 21-28 [doi]
    (last updated on 2017/12/16)

    Abstract:
    © 2012, Springer Basel. Recall (e.g.,[Hud ]) that a closed convex linear cell is the convex hull of finitely many points in Euclidean space. A convex linear cell complex K is a finite collection of closed convex linear cells in some ℝ N such that if σ ∈ K then every face of σ is in K, and if σ, τ ∈ K then the intersection σ ∩ τ is in K.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320